# SDR CA990111031

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85230539103
- Condition: Broken
- Location: Cargo Door
- Part time: 20,141 hours
- Component: 85230204015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CARGO DOOR HANDLE 'OPEN' STOP SHEARED IN HALF AT INNER MOUNT HOLE.  STOP REPLACED AND ADJUSTED.
